Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 26, Number 4

All articles in this issue are freely accessible.

Algebras which do not possess a finite basis
J. H. M. Wedderburn.
Trans. Amer. Math. Soc. 26 (1924), 395-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501287
Determination of all the prime power groups containing only one invariant subgroup of every index which exceeds this prime number
H. A. Bender.
Trans. Amer. Math. Soc. 26 (1924), 427-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501288
Invariants of the linear group modulo $𝜋=p_{1}^{𝜆_{1}}p_{2}^{𝜆_{2}}\cdots p_{n}^{𝜆_{n}}$
Cornelius Gouwens.
Trans. Amer. Math. Soc. 26 (1924), 435-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501289
A uniqueness theorem for the Legendre and Hermite polynomials
K. P. Williams.
Trans. Amer. Math. Soc. 26 (1924), 441-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501290
A new type of class number relations
E. T. Bell.
Trans. Amer. Math. Soc. 26 (1924), 446-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501291
A new method in the equivalence of pairs of bilinear forms
R. G. D. Richardson.
Trans. Amer. Math. Soc. 26 (1924), 451-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501292
Relative extrema of pairs of quadratic and Hermitian forms
R. G. D. Richardson.
Trans. Amer. Math. Soc. 26 (1924), 479-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501293
Errata: “Discontinuous boundary conditions and the Dirichlet problem” [Trans. Amer. Math. Soc. 25 (1923), no. 3, 307–314; 1501246]
Norbert Wiener.
Trans. Amer. Math. Soc. 26 (1924), 494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500496
Errata: “Permutable rational functions” [Trans. Amer. Math. Soc. 25 (1923), no. 3, 399–448; 1501252]
J. F. Ritt.
Trans. Amer. Math. Soc. 26 (1924), 494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500495